当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.关静,基于Pearson IV分布的投资组合风险度量研究,数据分析, 2012,7(4):1-9

  • 2.曹楠,王萍,李靖.非线性Mean Shift收敛性分析. 计算机工程与应用, 2012,48(19):171-173(242).

  • 3.薛振华,王萍,张楚涵,蔡思佳.图像匹配中去除误配的对抗性优化方法的改进.计算机应用,2012,32(11):3157-3160.

  • 4.(with J.C. Lagarias), Mysteries in packing regular tetrahedra, Notices AMS, 59 (2012), 1540-1549.

  • 5.Zhao Hui, Rong Ximin, Optimal Investment Problem with Taxes, Dividends and Transaction Costs under Constant Elasticity of Variance (CEV) Model.WSEAS Transactions on Mathematics,2012,12(3),243-255. EI:20132116354422

  • 6.Zhao Hui, Rong Ximin, Portfolio Selection Problem with Multiple Risky Assets under the Constant Elasticity of Variance (CEV) Model. Insurance: Mathematics and Economics,2012,50(1),179-190. SCI: 892CL

  • 7.Zhou Zehua, A characterization of Nevanlinna class in the unit ball and its applications, Progr. Natur. Sci. (English Ed.) 12(5)( 2002), 331-335. (SCI: 545GX)

  • 8.Ce-Zhong Tong and Ze-Hua Zhou, The sum of weighted composition operators on the disk algebra, Acta Math. Sci. Ser. A Chin. Ed., 32A(6) (2012), 1102–1109.

  • 9.Zhong-Shang Fang and Ze-Hua Zhou, Bloch-to-BMOA pullbacks in several complex variables, Acta Math. Sci. Ser. A Chin. Ed. , 32A(5)(2012), 851-860.

  • 10.Zhong-Shan Fang and Ze-Hua Zhou, Isometric composition operators on the Bloch type space in the polydisk, Acta Math. Sinica (Chin. Ser.) 55 (2) (2012), 273-280.

  • 11.Ze-Hua Zhou and Yu-Xia Liang,Differences of weighted composition operators from Hardy space to weighted-type spaces on the unit ball,Czechoslovak Math. J. 62(3) (2012), 695-708. (SCI: 024CN)

  • 12.Li Zhang and Ze-Hua Zhou, Generalized composition operator from Bloch-type spaces to mixed-norm space on the unit ball, J. Math. Inequal. 6(4) (2012), 523-532. (SCI: 068VB)

  • 13.Hong-Gang Zeng and Ze-Hua Zhou, Essential norm estimate of a Composition Operator between Bloch-type spaces in the unit ball, Rocky Mountain J. Math. 42(3) (2012), 1049-1071. (SCI: 018CA)

  • 14.Ze-Hua Zhou, Yu-Xia Liang and Xing-Tang Dong, Weighted composition operator between weighted-type space and Hardy space on the unit ball, Ann. Polon. Math. 104(3) (2012), 309-319.   (SCI: 955RL)

  • 15.Li-Gang Geng, Ze-Hua Zhou and Xing-Tang Dong,Isometric composition operator on weighted Dirichlet-type spaces, J. Inequal. Appl. 2012(23), 1-6. (SCI: 940IK )

  • 16.Yuan Cheng, Sanjay Kumar and Ze-Hua Zhou, Weighted composition operators on Dirichlet-type spaces and related $Q_p$ spaces, Publ. Math. Debrecen 80 (1-2) (2012), 79-88. (SCI: 906CY)

  • 17.Ze-Hua Zhou, Liang Zhang and Hong-Gang Zeng, Essential commutativity of some integral and composition operators, Bull. Austral. Math. Soc. 85(2012), 143-153. (SCI: 884NS)

  • 18.Zhong-Shan Fang and Ze-Hua Zhou, Essential norms of composition operators between Bloch type spaces in the polydisk, Archiv der Mathematik, 99(6)(2012),547-556.   (SCI: 056MM )

  • 19.William Y.C. Chen, Neil J.Y. Fan, and Jeffrey Y.T. Jia, The generating function for the Dirichlet series Lm(s), Math. Comput. 81(278) (2012) 1005-1023; arXiv:1004.2168. [citations 1].

  • 20.William Y.C. Chen and Bernard L.S. Lin, Arithmetic properties of overpartition pairs, Acta Arith. 151(3) (2012) 263-277; arXiv:1009.5016. [citations 11].

  • 21.William Y.C. Chen and Peter L. Guo, Oscillating rim hook tableaux and colored matchings, Adv.in Appl. Math. 48 (2012) 393-406; arXiv:1105.4306. [citations 5].

  • 22.William Y.C. Chen, Qing-Hu Hou, and Yan-Ping Mu, The extended Zeilberger algorithm with parameters, J. Symbolic Comput. 47(6) (2012) 643–654; arXiv:0908.1328. [citations 7].

  • 23.William Y.C. Chen, Neil J.Y. Fan, and Alina F.Y. Zhao, Partitions and partial matchings avoiding neighbor patterns, European J. Combin. 33 (2012) 491-504; arXiv:1009.4535. [citations 5].

  • 24.William Y.C. Chen, Daniel K. Du, and Charles B. Mei, Combinatorial telescoping for an identity of Andrews on parity in partitions, European J. Combin. 33 (2012) 510-518.arXiv:1106.3013. [citations 2].

  • 25.William Y.C. Chen, Ae Ja Yee, and Albert J.W. Zhu, Euler's partition theorem with upper bounds on multiplicities, Electron. J. Combin. 19(3) (2012), #P41; arXiv:1111.1489. [citations 0].

  • 26.William Y.C. Chen and Eric H. Liu, A Franklin type involution for squares, Adv. Appl. Math. 49 (2012) 271-284; arXiv:0911.5019. [citations 5].

  • 27.William Y.C. Chen, Kathy Q. Ji, and Eric H. Liu, Partition identities for Ramanujan's third order mock theta functions, Quart. J. Math. 63(2) (2012) 353-365; arXiv:1006.3194. [citations 1].

  • 28.William Y.C. Chen, Sabrina X.M. Pang, and Ellen X.Y. Qu, Partially 2-colored permutations and the Boros-Moll polynomials, Ramanujan J. 27 (2012) 297-304; arXiv:1008.4740. [citations 3].

  • 29.William Y.C. Chen and Carol J. Wang, Noncrossing linked partitions and large (3, 2)-Motzkin paths, Discrete Math. 312 (2012) 1918-1922. arXiv:1009.0176. [citations 3].

  • 30.周芳, 张维, 张小涛, 中国股票市场风险因素相关性研究 [J], 管理学报, 9 (7), 994-1000, 2012.

  • 31.周芳, 张维, 流动性、公司规模和账面市值比的关系研究 [J], 系统工程学报, 27 (4), 498-505, 2012.

  • 32.Huang Zheng-Hai and Lu Nan, Global and global linear convergence of a smoothing algorithm for the Cartesian P_*(k)-SCLCP, Journal of Industrial and Management Optimization, 8(1) (JAN 2012): 67-86.

  • 33.Hu Sheng-Long, Huang Zheng-Hai, Li Hong-Yan, and Qi Liqun, Positive Definiteness of Diffusion Kurtosis Imaging, Inverse Problems and Imaging, 6(1) (FEB 2012): 57-75.

  • 34.Hu Sheng-Long and Huang Zheng-Hai, A note on approximating quadratic programming with rank constraint, Optimization, 61(5) (APR 2012): 525-534. (SCI: 945LJ)

  • 35.Wang Xing, Xu Dachuan, and Huang Zheng-Hai,Fault-tolerant concave facility location problem with uniform requirments, Acta Mathematicae Applicatae Sinica, English Series, 28(3) (July 2012): 475-484. (SCI: 956YY)

  • 36.Hu Sheng-Long and Huang Zheng-Hai, Theorems of the alternative for inequality systems of real polynomials, Journal of Optimization Theory and Applications, 154(1) (July 2012): 1-16. (SCI: 958WP)

  • 37.宋占杰,刘蓓,庞彦伟,侯春萍,李学龙(2012年9月),An Improved Nyquist-Shannon irregular sampling theorem from local averages, IEEE Transactions on Information Theory(2区,SCI影响因子:3.01).

  • 38.F.-Y. Wang, LihuXu, Derivative formula and applications for hyperdissipative stochastic Navier-Stokes/Burgers equations, Inf. Dim. Anal. Quant. Probab. Relat. Top. 15(2012), 1250020 (19 pages).

  • 39.J. Shao, F.-Y. Wang. C. Yuan, Harnack Inequalities for Stochastic (Functional) Differential Equations with Non-Lipschitzian Coefficients, Elect. J. Probab. 17(2012), 1--18.

  • 40.A. Guillin, F.-Y. Wang, Degenerate Fokker-Planck Equations : Bismut Formula, Gradient Estimate and Harnack Inequality, J. Diff. Equat. 253(2012), 20--40.

  • 41.Truman, Wang, Wu, Yang, A link of stochastic differential equations to nonlinear parabolic equations, Science in China-Mathematics 55(2012), 1971—1976.

  • 42.S.-X. Ouyang, M. Rockner, F.-Y. Wang, Harnack inequalities and applications for Ornstein–Uhlenbecksemigroups with jump, Potential Analysis 36(2012), 301--315..

  • 43.郭朋,谢伟松,何振鹏,张俊红,朱敏,李周裕,活塞裙部流体动力润滑数值分析,小型内燃机与摩托车,Vol.41-2(2012):21-26.

  • 44.Xie Weisong,Deng Zijun*,Modified Newton-type methods for the NCP by using a class of one-parametric NCP- functions, Journal of Inequalities and Applications, Vol.2012: Article number 286,2012。(SCI,IDS 号:129MP) .

  • 45.Li Desheng, Ju Xuewei, On the dynamical behavior of viscous Cahn-Hilliard equation, Disc. Cont. Dyan. Systems-A, 32 (6), pp 2207-2221, 2012.

  • 46. Li Desheng, Wang Yanling, Smooth Morse-Lyapunov functions of strong attractors for differential inclusions, SIAM J. Cont. Optim., 50 (1), pp 368-387, 2012.

  • 47.Li Desheng, Qi Ailing, Morse equation of attractors for nonsmooth dynamical systems, J.Diff. Eqns., 253 (11), pp 3081-3100, 2012.

  • 48.胡珊,林丹.求解CARP-RP-ML问题的改进算法[J].计算机工程,2012,38(7):168-170.

  • 49.金倩倩,林丹.求解UCARPP问题的变邻域搜索算法[J].计算机工程,2012,38(21):290-293.

  • 50.D. Liu*, G. Xu, Riesz Basis and Stability Analysis of the Feedback Controlled Networks of 1-D Wave equations,WSEAS TRANSACTIONS on MATHEMATICS, 2012, 11(5) :434-455.

  • 51.D. Liu*, G. Xu, Superstability of Wave Equations on A Tree-shape Network,Proceedings of the 2012 31th Chinese Control Conference, 2012,1257-1262.

  • 52.Han Jian, Jiang Nan,Dynamics evolution investigation of Mack mode instability in hypersonic boundary layer by bicoherence spectrum analysis,Chinese Physics Letters,2012, 29(7),074703

  • 53.W.Y.C. Chen, Q.-H. Hou, Y.-P. Mu, The extended Zeilberger algorithm with parameters, J. Symbolic Comput. 47 (2012) 643--654.

  • 54.D.K. Du, Q.-H. Hou, Partially ordinal sums and P-partitions, Electron. J. Combin. 19 (2012) P19.

  • 55.“A full-Newton step non-interior continuation algorithm for a class of complementarity problems” Journal of Computational and Applied Mathematics, Volume 236, Issue 10, April 2012, 2728-2739.

  • 56.Jian-Xun Zhao, Yong Wang*, A Full-Newton Step Non-Interior Continuation Algorithm for a Class of Complementarity Problems. Journal of Computational and Applied Mathematics, 2012, 236(10): 2728-2739.

  • 57.Xin-He Miao,Ying-Zhang*,Error bounds for inequality systems under the order induced by a symmetric cone, Pacific Journal of Optimization , 2012, 8(4): 755-763.

  • 58.X. J. Shi*, L. Yang, Y. Zhang, A non-monotone tensor method for unconstrained optimization problems, WSEAS TRANSACTION on MATHEMATICS, 2012, 11(11) 1006-1017.

  • 59.Miao X.H., Zhang Y.*, Error bounds for inequality systems under the order induced by a symmetric cone, Pacific Journal of Optimization, 2012,8(4)755-763.

  • 60.JH. Chen, DongmeiXie*, Mei Yu, Consensus problem of networked multi-agent systems with constant communication delay: stochastic switching topology case, Int. Journal of Control, 85(9), 1248-1262, 2012.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态